I have been on accutane for almost 4 months, my skin is quite dry and flaky but nothing I can't handle. I am 14 years old and my skin has been looking quite grey, although I have no big active pimples on my face my dark red spots are still there and present. Also on my forehead I have bumps or pimples that have no coloration and are very flaky. I don't think these are pimples, maybe clumps of dead skin? Should I gently exfoliate these off? I cannot exercise or do sport either because I have a knee injury. I am drinking TONS of water too, how can I get my skin looking refreshed and bright? I cleanse twice daily and use sunscreen whenever I go out too.
1 reply to this topic
Posted 28 October 2012 - 02:06 AM
I find that applying some distilled water to my face after a shower makes my skin look ten times better. You can use a spray bottle or cotton pads. Don't exfoliate on Accutane. It messes with the way your skin heals. Another thing you can do right now is find a good moisturizer that makes your skin look good. There are lots of moisturizers out there, but they will all make your skin look different. Some will be more soothing than others. Some will make your skin look more oily. Some will make any redness you might have go away and some will make it worse. You just have to try a couple different brands and see what works best for you. The Cetaphil brand products are a good place to start. Personally, I like La Roche-Posay Lipikar Lotion AP (you can use it on your whole body including the face).
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users